Translator Disclaimer
September 1974 Measure of non-compactness and interpolation of compactness for a class of integral transformations
R. K. Juberg
Duke Math. J. 41(3): 511-525 (September 1974). DOI: 10.1215/S0012-7094-74-04156-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 3 • September 1974
Back to Top